# SDR SWIA20240925717

- Difficulty date: July 17, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OTBD FLAP HAS SMOKING RIVETS ON UPPER EXTERNAL SKIN     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED 7EA RIVETS ON LH WING OTBD FLAP AND COMPLIED WITH ALL STEPS (1-5) OF REO 601R-57-53-1297, REV --, 2024-08-17.  COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
